When I went to the restroom tonight, I found a whole pill in my stool. I take Asacol 3 times a day, want to know if I need to be worried?
5 Jun 2010
It has been reported with In 2% to 3% of patients in clinical studies. Intact or partially intact tablets have been reported in the stool. If this occurs repeatedly, you should contact your doctor/pharmacist for help, guess its not too much of a worry, but however seek medical advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the pill cost alot 400.00 a month and i loss my med cover and i cant buy more now were it hurt me to take them
2 answers • 20 Dec 2009
The tablet appears to be the same size in the stool as when taken; however, the colored outler layer is not seen in the stool. The "etched" ...
1 answer • 3 Mar 2010
... ago ringing in 1ear. I stopped taking them about 5 days ago. Still have ringing in 1 ear, anybody have that symptom?
1 answer • 10 Mar 2010
taken for a while no one has said that they stopped taking asacol .
1 answer • 24 Feb 2012
I have been tajking 2 400mg asacol pills three times a day for over two years. It has kept my ulcerative colitis in remission. The bottle states that ...
2 answers • 17 Sep 2012